# SDR USAA030004

- Difficulty date: January 7, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 49,267 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 1.5 INCH LONG CRACK, STATION 727E LEFT SIDE STRINGER 22L.  DOUBLER AND TRIPLER INSTALLED PER EA 75613.  (M)
